Ask The Doctor > Questions & Answers > My question is about my pregnancy loss and DNC

My question is about my pregnancy loss and DNC

Patient: I salam…. I am sabeen …. i have lost my pregnancy after 4 weeks and had DNC…. after 10 days of dnc i am suffering from flue and something white and light red colour vaginal discharge… kindly tell me is it normal or not? i used augmintan BD and flygel 7 days and still used sangobion capsule and intig D….can i do walk … becoz my weight is increased …my height is 5 ft and weight is 78????

 

 

Symptoms: Flue and weakness

 

 

Doctor: Hi,Thanks for the query.I understand your concern.After undergoing abortion blood stained vaginal discharge can be seen for 1 to 2 weeks.Usually, this will subside soon.As you have completed the antibiotic course the possibility of infection is less.But, if the discharge is associated with foul smell or pain abdomen etc, there is a possibility of infection.In that case, please consult your doctor, get examined and go for investigations like ultrasound, vaginal swab culture and sensitivity to find out the possibility of infection and take treatment accordingly.You can continue the iron and vitamin supplements.You can go for walking, it can help in decreasing your weight and also in restarting the menstrual cycles.Hope this helps.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment